Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 28, NWS Fort Worth, TX

September 8, 2010Coryell County, McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at Sep 8, 2010, 4:23 AM CDT for Coryell County, McLennan County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 8, 2010, 4:23 AM CDT (09:23 UTC)
Expired
Sep 8, 2010, 5:00 AM CDT
In force
37 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Coryell County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 81 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
528 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WFUS54 KFWD 080923
TORFWD
TXC099-309-081000-
/O.NEW.KFWD.TO.W.0028.100908T0923Z-100908T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
423 AM CDT WED SEP 8 2010

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 AM CDT

* AT 424 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO NEAR MOTHER NEFF STATE PARK...MOVING NORTH AT 45
  MPH.

* THE TORNADO WILL BE NEAR...
  MCGREGOR AROUND 430 AM CDT...
  CRAWFORD AROUND 440 AM CDT...
  GHOLSON AROUND 500 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE!

&&

LAT...LON 3132 9742 3128 9751 3130 9760 3160 9759
      3177 9725 3173 9714 3126 9734
TIME...MOT...LOC 0924Z 195DEG 39KT 3138 9747

$$


CAVANAUGH
3 follow-up statements
407 
WWUS54 KFWD 080934
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
434 AM CDT WED SEP 8 2010

TXC099-080945-
/O.CAN.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
CORYELL TX-
434 AM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR EAST CENTRAL CORYELL COUNTY IS
CANCELLED...

LAT...LON 3133 9742 3157 9759 3160 9759 3177 9725
      3173 9714 3128 9733 3126 9735
TIME...MOT...LOC 0935Z 199DEG 33KT 3147 9743

$$

TXC309-081000-
/O.CON.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
434 AM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WESTERN
MCLENNAN COUNTY...

AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
MCGREGOR...MOVING NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  CRAWFORD AROUND 440 AM CDT...
  GHOLSON AROUND 500 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3133 9742 3157 9759 3160 9759 3177 9725
      3173 9714 3128 9733 3126 9735
TIME...MOT...LOC 0935Z 199DEG 33KT 3147 9743

$$
901 
WWUS54 KFWD 080942
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 AM CDT WED SEP 8 2010

TXC309-081000-
/O.CON.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
442 AM CDT WED SEP 8 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WESTERN
MCLENNAN COUNTY...

AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED NEAR CRAWFORD...MOVING
NORTH AT 40 MPH.

THE TORNADO WILL BE NEAR...
  GHOLSON AROUND 500 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.

&&

LAT...LON 3144 9746 3152 9751 3163 9753 3177 9725
      3173 9714 3143 9732
TIME...MOT...LOC 0943Z 199DEG 33KT 3154 9740

$$
946 
WWUS54 KFWD 080954
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT WED SEP 8 2010

TXC309-081004-
/O.EXP.KFWD.TO.W.0028.000000T0000Z-100908T1000Z/
MCLENNAN TX-
454 AM CDT WED SEP 8 2010

...THE TORNADO WARNING FOR WESTERN MCLENNAN COUNTY EXPIRES AT 500 AM
CDT...

AT 454 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.

LAT...LON 3144 9746 3152 9751 3163 9753 3177 9725
      3173 9714 3143 9732
TIME...MOT...LOC 0954Z 199DEG 33KT 3164 9736

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Sep 8, 3:10 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 8, 3:10 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT WED SEP 8 2010

.DISCUSSION...
THE REMNANTS OF HERMINE CONTINUE TO TRACK SLOWLY NORTHWARD ACROSS
THE EASTERN CONCHO VALLEY WITH THE CENTER OF THE CIRCULATION OVER
COLEMAN COUNTY AS OF 2 AM. WIDESPREAD HEAVY RAINFALL WILL CONTINUE
THROUGH THE MORNING HOURS WITH THE HEAVIEST RAINFALL FROM THE HILL
COUNTRY NORTHWARD TO ABOUT BOSQUE COUNTY. ADDITIONAL RAINFALL
AMOUNTS THROUGH MIDDAY WILL AVERAGE BETWEEN 1 AND 3 INCHES WITH
SOME ISOLATED AMOUNTS IN EXCESS OF 5 INCHES...ESPECIALLY BETWEEN
KILLEEN AND MERIDIAN. THIS ADDITIONAL RAINFALL ON TOP OF SOME
ISOLATED 9+ INCH RAINFALL TOTALS THROUGH 3 AM WILL PRODUCE MAJOR
FLOODING ACROSS PORTIONS OF BELL...WESTERN MCLENNAN...EASTERN
CORYELL AND BOSQUE COUNTIES. OBVIOUSLY...WE WILL LEAVE THE FLASH
FLOOD WATCH IN PLACE ACROSS THE WESTERN TWO THIRDS OF NORTH TEXAS.
ALTHOUGH THE CIRCULATION THAT WAS HERMINE HAS SLOWED ITS NORTHWARD
PROGRESSION OVERNIGHT..IT IS PROGGED TO LIFT NORTHWARD INTO
SOUTHWEST OKLAHOMA BY THIS EVENING. THEREFORE...EXPECT RAIN
CHANCES TO DECREASE FROM SOUTH TO NORTH DURING THE DAY TODAY. LOW LEVEL
SHEAR PROFILES STILL SUPPORT ROTATION OF SOME STORMS WITH A LOW
CHANCE OF BRIEF TROPICAL FUNNELS OR TORNADOES.

THE CIRCULATION WILL OPEN UP AND LIFT ONTO THE PLAINS BY THURSDAY
MORNING WITH ONLY SOME LINGERING SHOWERS AND STORMS MAINLY IN THE
NORTHEAST ZONES OF NORTH TEXAS.

UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE EAST ON THE
WEEKEND THROUGH EARLY NEXT WEEK AND BRING WARMER AND DRIER
CONDITIONS WITH ONLY SOME SLIGHT SHOWER AND THUNDERSTORM CHANCES
ON SATURDAY.

TEMPERATURES THIS AFTERNOON WILL BE IN THE 80S DUE TO THE EXTENSIVE
RAIN AND CLOUD COVER. CLOUDS WILL BE ON THE DECREASE THURSDAY AND
AFTERNOON HIGHS WILL BE IN THE 80S TO MIDDLE 90S. TEMPERATURES ON
THE WEEKEND THROUGH EARLY NEXT WEEK SHOULD BE NEAR SEASONAL
NORMALS WITH LOWS MAIN IN THE 70S AND HIGHS IN THE LOWER TO MIDDLE
90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  87  77  93  78  95 / 100  40  30  10  10
WACO, TX              88  76  93  77  94 / 100  30  20  10  10
PARIS, TX             84  73  91  74  92 /  80  50  40  20  10
DENTON, TX            84  76  92  76  94 / 100  50  30  20  10
MCKINNEY, TX          84  75  92  76  92 / 100  40  40  20  10
DALLAS, TX            86  76  92  78  94 / 100  40  30  10  10
TERRELL, TX           85  74  92  77  94 /  80  40  30  10  10
CORSICANA, TX         87  75  93  77  94 /  80  30  30  10  10
TEMPLE, TX            88  76  93  76  94 /  90  30  20  10  10
MINERAL WELLS, TX     83  74  91  73  93 / 100  50  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR TXZ091>093-
100>104-115>119-129>134-141>145-156>161-174-175.

&&

79/79
Hazardous weather outlook, Sep 8, 3:48 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CDT WED SEP 8 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
348 AM CDT WED SEP 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR AREAS WEST
OF A LINE FROM HEARNE TO ENNIS TO SHERMAN AS THE REMNANTS OF
TROPICAL STORM HERMINE SPREAD HEAVY RAINFALL ACROSS THE REGION.
ADDITIONAL RAINFALL AMOUNTS BETWEEN 3 AND 5 INCHES ARE POSSIBLE
WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. BRIEF TROPICAL FUNNEL CLOUDS
OR ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
SCATTERED THUNDERSTORMS WILL LINGER ACROSS NORTH TEXAS ON THURSDAY
WITH THE BEST CHANCES ACROSS THE NORTHEAST SECTIONS DURING THE
MORNING HOURS.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN TO THE REGION ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED WEST OF SHERMAN...WAXAHACHIE
TO HEARNE LINE MAINLY FOR FLOODING. HOWEVER...ISOLATED SPOTTER
ACTIVATION FOR TORNADOES IS ALSO POSSIBLE ACROSS THE WESTERN TWO
THIRDS OF NORTH TEXAS.

In the hours before

Local storm report, Sep 8, 2:29 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
229 AM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     FLASH FLOOD      KILLEEN                 31.13N  97.73W
09/08/2010                   BELL               TX   BROADCAST MEDIA

            4 PEOPLE STRANDED ON TOP OF A VEHICLE AT THE
            INTERSECTION OF HWY 190 AND CEMETARY RD. FIRST RESPONDERS
            ARE ON THE WAY.
Local storm report, Sep 8, 2:35 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 AM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     FLASH FLOOD      SALADO                  30.93N  97.53W
09/08/2010                   BELL               TX   BROADCAST MEDIA

            WATER IS RUSHING OVER THE ACCESS ROADS OF I-35 NEAR
            SALADO CREEK. GAUGE IS CURRENTLY AT 6 FEET.
Local storm report, Sep 8, 2:45 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 AM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      SALADO                  30.93N  97.53W
09/08/2010                   BELL               TX   BROADCAST MEDIA

            BRIDGE IN SALADO HAS TREES AND DEBRIS...INCLUDING A
            TRUCK...WASHED UP ONTO IT.
Special weather statement, Sep 8, 3:23 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 AM CDT WED SEP 8 2010

TXZ159-080845-
MCLENNAN TX-
323 AM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MCLENNAN COUNTY

AT 322 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MCGREGOR...MOVING NORTH AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
CRAWFORD...HEWITT...LACY-LAKEVIEW...LORENA...MCGREGOR...NORTHCREST...
ROBINSON...WACO AND WOODWAY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

TROPICAL THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE TO NO
WARNING.

LAT...LON 3139 9746 3167 9745 3168 9744 3176 9724
      3171 9693 3135 9713 3134 9717 3132 9730
TIME...MOT...LOC 0822Z 193DEG 26KT 3143 9728

CAVANAUGH
Local storm report, Sep 8, 3:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT WED SEP 08 2010

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     FLASH FLOOD      SALADO                  30.93N  97.53W
09/08/2010                   BELL               TX   BROADCAST MEDIA

            WATER IN A HOUSE ON COLLEGE AND ROYAL ST IN SALADO.
Special weather statement, Sep 8, 3:59 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
359 AM CDT WED SEP 8 2010

TXZ157-158-080930-
CORYELL TX-BELL TX-
359 AM CDT WED SEP 8 2010

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL BELL COUNTY
  SOUTHEASTERN CORYELL COUNTY

AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF HARKER HEIGHTS...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...FORT HOOD...
KILLEEN...MORGAN'S POINT RESORT...NOLANVILLE AND MOTHER NEFF STATE
PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

A FLASH FLOOD WARNING REMAINS IN EFFECT THROUGH 445 AM CDT FOR BELL
COUNTY.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3112 9780 3126 9771 3148 9753 3133 9742
      3125 9734 3102 9747
TIME...MOT...LOC 0858Z 204DEG 32KT 3116 9757

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:43 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Sep 7, 8:50 PM CDTAreal Flood AdvisoryFWDLampasas3 hr
Sep 7, 9:24 PM CDTAreal Flood AdvisoryFWDCoryell, Hamilton, Mills3 hr
Sep 7, 10:29 PM CDTFlash Flood WarningFWDBell, Bosque, Comanche, Coryell, Eastland, Erath and 7 more4 hr
Sep 7, 10:34 PM CDTTornado WarningFWDHamilton21 min
Sep 7, 11:44 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Hood, Johnson and 4 more4 hr
Sep 8, 12:05 AM CDTRiver Flood WarningFWDCoryell4 hr
Sep 8, 12:50 AM CDTAreal Flood AdvisoryFWDWise4 hr
Sep 8, 1:50 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 2:17 AM CDTFlash Flood WarningFWDBosque, Coryell, McLennan3 hr
Sep 8, 3:08 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Ellis, Hill, Johnson and 2 more3 hr
Sep 8, 3:17 AM CDTAreal Flood AdvisoryFWDCooke, Hood, Jack, Montague, Palo Pinto, Parker and 4 more3 hr
Sep 8, 3:23 AM CDTSpecial Weather StatementFWDMcLennan22 min
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDenton53 hr
Sep 8, 3:40 AM CDTRiver Flood WarningFWDDallas4 days
Sep 8, 3:41 AM CDTRiver Flood WarningFWDCoryell28 hr
Sep 8, 3:48 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan3 hr
Sep 8, 3:59 AM CDTSpecial Weather StatementFWDBell31 min
Sep 8, 4:18 AM CDTFlash Flood WarningFWDJohnson, Parker, Tarrant3 hr
Sep 8, 4:21 AM CDTRiver Flood WarningFWDDallas15 hr
Sep 8, 4:35 AM CDTFlash Flood WarningFWDBell4 hr
Sep 8, 4:45 AM CDTSpecial Weather StatementFWDHill30 min
Sep 8, 4:55 AM CDTRiver Flood WarningFWDBell28 hr
Sep 8, 5:16 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 5:21 AM CDTFlash Flood WarningFWDMcLennan84 min
Sep 8, 5:56 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Sep 8, 5:59 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Ellis, Kaufman, Navarro, Rockwall3 hr
Sep 8, 6:14 AM CDTAreal Flood AdvisoryFWDBosque, Coryell3 hr
Sep 8, 6:37 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan3 hr
Sep 8, 7:01 AM CDTFlash Flood WarningFWDDallas, Ellis, Limestone, Navarro119 min
Sep 8, 7:11 AM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
Sep 8, 7:22 AM CDTAreal Flood AdvisoryFWDFalls, Milam, Robertson3 hr
Sep 8, 8:11 AM CDTFlash Flood WarningFWDDenton, Wise3 hr
Sep 8, 8:20 AM CDTFlash Flood WarningFWDBell3 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam60 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMilam48 hr
Sep 8, 8:41 AM CDTRiver Flood WarningFWDMcLennan17 hr
Sep 8, 8:58 AM CDTFlash Flood WarningFWDDallas, Ellis, Navarro4 hr
Sep 8, 9:05 AM CDTFlash Flood WarningFWDCooke4 hr
Sep 8, 9:26 AM CDTFlash Flood WarningFWDBosque, Coryell, Hill, McLennan4 hr
Sep 8, 9:57 AM CDTRiver Flood WarningFWDTarrant18 hr
Sep 8, 10:02 AM CDTFlash Flood WarningFWDJohnson, Tarrant4 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDWise11 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDallas22 hr
Sep 8, 10:06 AM CDTRiver Flood WarningFWDDenton9 hr
Sep 8, 10:39 AM CDTFlash Flood WarningFWDCollin, Denton, Grayson3 hr
Sep 8, 11:01 AM CDTFlash Flood WarningFWDBell6 hr
Sep 8, 11:05 AM CDTRiver Flood WarningFWDHill8 hr
Sep 8, 11:11 AM CDTFlash Flood WarningFWDLampasas3 hr
Sep 8, 12:20 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall55 min
Sep 8, 12:22 PM CDTRiver Flood WarningFWDDallas, Tarrant45 hr
Sep 8, 12:39 PM CDTFlash Flood WarningFWDCollin, Fannin, Grayson, Hunt, Kaufman, Rockwall3 hr
Sep 8, 12:50 PM CDTFlash Flood WarningFWDDallas, Ellis, Navarro3 hr
Sep 8, 1:13 PM CDTFlash Flood WarningFWDHill3 hr
Sep 8, 1:14 PM CDTAreal Flood WarningFWDBosque, Coryell, McLennan4 hr
Sep 8, 1:22 PM CDTAreal Flood WarningFWDDenton4 hr
Sep 8, 1:58 PM CDTAreal Flood WarningFWDJohnson, Tarrant6 hr
Sep 8, 3:42 PM CDTAreal Flood WarningFWDCollin, Dallas, Ellis, Fannin, Grayson, Hunt and 3 more4 hr
Sep 8, 4:45 PM CDTRiver Flood WarningFWDDallas2 hr
Sep 8, 4:52 PM CDTAreal Flood WarningFWDBell3 hr
Sep 8, 4:56 PM CDTTornado WarningFWDLamar34 min
Sep 8, 5:12 PM CDTTornado WarningFWDDallas, Ellis33 min
Sep 8, 5:36 PM CDTTornado WarningFWDCollin, Denton23 min
Sep 8, 5:41 PM CDTTornado WarningFWDDallas, Kaufman49 min
Sep 8, 6:01 PM CDTTornado WarningFWDDallas44 min
Sep 8, 6:15 PM CDTTornado WarningFWDKaufman, Rockwall26 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.